Alert archive / Wyoming / Tornado Warnings in 2018

Tornado Warning 10, NWS Riverton, WY

June 21, 2018Hot Springs County, Washakie County, Wyoming

NWS Riverton, WY issued this tornado warning at Jun 21, 2018, 3:41 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2018, 3:41 PM MDT (21:41 UTC)
Expired
Jun 21, 2018, 4:15 PM MDT
In force
34 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hot Springs County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 99 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WFUS55 KRIW 212141
TORRIW
WYC017-043-212215-
/O.NEW.KRIW.TO.W.0010.180621T2141Z-180621T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
341 PM MDT THU JUN 21 2018

The National Weather Service in Riverton has issued a

* Tornado Warning for...
  North central Hot Springs County in central Wyoming...
  Northwestern Washakie County in central Wyoming...

* Until 415 PM MDT.

* At 340 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles northeast of Legend Rock State Petroglyph Site,
  or 23 miles southeast of Meeteetse, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Hot Springs and northwestern Washakie Counties, 
  including the following locations...Badlands Overlook and Grass 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4387 10865 4401 10871 4415 10811 4387 10808
TIME...MOT...LOC 2140Z 252DEG 39KT 4392 10852 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CNJ
3 follow-up statements
151 
WWUS55 KRIW 212150
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
350 PM MDT THU JUN 21 2018

WYC017-043-212215-
/O.CON.KRIW.TO.W.0010.000000T0000Z-180621T2215Z/
Hot Springs-Washakie-
350 PM MDT THU JUN 21 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTH
CENTRAL HOT SPRINGS AND NORTHWESTERN WASHAKIE COUNTIES...
        
At 348 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Legend Rock State Petroglyph Site,
or 24 miles southeast of Meeteetse, moving northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

Locations impacted include...
Badlands Overlook.
The storm is generally south of State Highway 431, but is expected 
to cross the highway in Washakie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4390 10861 4401 10861 4415 10811 4387 10808
TIME...MOT...LOC 2148Z 247DEG 25KT 4394 10849 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CNJ
638 
WWUS55 KRIW 212203
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
403 PM MDT THU JUN 21 2018

WYC017-212212-
/O.CAN.KRIW.TO.W.0010.000000T0000Z-180621T2215Z/
Hot Springs-
403 PM MDT THU JUN 21 2018

...THE TORNADO WARNING FOR NORTH CENTRAL HOT SPRINGS COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved into 
Washakie County. Therefore, the warning has been cancelled.

LAT...LON 4415 10811 4398 10815 4394 10842 4396 10843
      4399 10843 4399 10845 4404 10848
TIME...MOT...LOC 2202Z 237DEG 27KT 4401 10836 

$$

WYC043-212215-
/O.CON.KRIW.TO.W.0010.000000T0000Z-180621T2215Z/
Washakie-
403 PM MDT THU JUN 21 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHWESTERN WASHAKIE COUNTY...
        
At 402 PM MDT, a severe thunderstorm capable of producing a tornado
was located 14 miles northwest of Winchester, or 19 miles west of
Worland, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of 
northwestern Washakie County. This storm is showing signs of losing 
strength over northwest Washakie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4415 10811 4398 10815 4394 10842 4396 10843
      4399 10843 4399 10845 4404 10848
TIME...MOT...LOC 2202Z 237DEG 27KT 4401 10836 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CNJ
581 
WWUS55 KRIW 212209
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
409 PM MDT THU JUN 21 2018

WYC043-212218-
/O.EXP.KRIW.TO.W.0010.000000T0000Z-180621T2215Z/
Washakie-
409 PM MDT THU JUN 21 2018

...THE TORNADO WARNING FOR NORTHWESTERN WASHAKIE COUNTY WILL EXPIRE
AT 415 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 4415 10811 4398 10815 4394 10842 4396 10843
      4399 10843 4399 10845 4404 10848
TIME...MOT...LOC 2208Z 252DEG 39KT 4403 10827 

$$

CNJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:21 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 21, 2:21 PM MDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
221 PM MDT Thu Jun 21 2018

.SHORT TERM...(This evening through Sunday)
Issued at 202 PM MDT Thu Jun 21 2018

Potent shortwave trough moving from northern ID and western MT
into southern MT and northern WY this afternoon. Thunderstorms
have already kicked off by 130pm, and are expected to continue
across the northern 2/3 of the forecast area into the evening
hours. Likely that some of the storms will be strong with very
gusty outflow wind, small to moderate hail, and brief heavy rain.
Dry windy west flow will move in behind the storms/wave across
southern WY. Wrap-around moisture in northwest flow will keep
showers going overnight across northwest WY. As the low moves into
SE MT Friday, showers with isolated thunderstorms should cover the
area east of the divide with some possible moderate to heavy rain
in northeast upslope areas. Brief ridging early Saturday before
another shortwave trough moves through about the same area on
Saturday. More widespread showers and thunderstorms are expected
Saturday afternoon and evening. The NAM is showing the 500mb low
moving right over western WY Saturday evening, so possibility for
heavy rain likely. As the low moves into SE WY on Sunday,
precipitation will decrease across western WY, but cool air will
remain.

.LONG TERM...(Sunday night through Thursday)
Issued at 202 PM MDT Thu Jun 21 2018

On Sunday evening, the GFS is still tracking the closed low east
across Southern Wyoming, more like the Canadian. The Euro and the
SREF still track the low east, farther north, across central
Wyoming. So will keep the idea of the bulk of the precip over areas
east of the divide. The precip intensity will be dissipating by then
along with shrinking areal coverage as the area of strong QG forcing
shifts off to the east. There will still likely be pockets of
heavier rainfall from thunderstorms in the vcnty of Casper near the
track of the slow moving asct h7 circulation. In fact, the GFS
indicates a six hour window of 2 inches of rainfall in Natrona
County ending 12Z Monday, but this amount will likely occur, if it
does, Sunday evening.

Monday is shaping up to be drier and precip free underneath the
northerly confluent flow on the backside of the exiting trough.
Temperatures will be warmer by 10 to 15 degrees as a flat ridge
builds east into the area.

Then on Tuesday, high temperatures will level off in the far west
but will climb another ten degrees or so east of the divide. Dry
weather will continue.

On Wednesday, a weak shortwave will track east across the Northern
Rockies and send a weak dry front across Northern Wyoming. All this
front will do is veer the winds around to the northeast with an
isolated shower or thunderstorm possible in the far north. Thursday
will feature high temperatures a few degrees cooler behind this
front.

Then the GFS brings the next well defined shortwave east across the
Western United States and then close to Western Wyoming by Friday,
thus keeping us in this active progressive weather pattern. The Euro
keeps this shortwave well west of Wyoming by Friday. This next
weather feature will increase the chances of late day convection
Thursday and Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 202 PM MDT Thu Jun 21 2018

A quick round of isolated showers and thunderstorms are expected
mainly north of a KJAC-KRIW-KCPR line between 20Z this afternoon
through and 02Z Friday. The most confidence is across the far
northwest and north-central areas. The convection is expected to
rapidly shift away during the early evening. Then after 09Z, some
light shower activity could push into far northwest Wyoming. These
showers will transition to scattered thunderstorms in the west after
18Z Friday before moving east across the rest of the northern half
of Wyoming.

.FIRE WEATHER...
Issued AT 202 PM MDT Thu Jun 21 2018

Scattered showers and thunderstorms this afternoon and evening
across the northern 2/3 of the area due to a low pressure system
moving through southern MT and northern WY. Some of the storms
could be strong with very gusty outflow wind, moderate size hail,
and brief heavy rain. The southern part of the state will see
breezy to windy drier west wind. Wrap-around moisture will
continue showers into NW WY overnight, then across northern WY
Friday morning. The northwest cooler wetter flow will bring
showers east of the divide Friday afternoon. Some clearing Friday
night and Saturday morning. Another low pressure system on
Saturday will bring showers and thunderstorms back Saturday into
Sunday.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...McDonald
LONG TERM...Lipson
AVIATION...Lipson
FIRE WEATHER...McDonald
Hazardous weather outlook, Jun 21, 2:14 AM MDT, 13 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
214 AM MDT Thu Jun 21 2018

WYZ001>020-022>030-221100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
214 AM MDT Thu Jun 21 2018

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms in the mountains and over
northern and eastern portions this afternoon into the evening.
Some storms could be strong to severe with large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Friday and Saturday...An increasing chance of showers and
thunderstorms, especially northern and central areas.

Saturday Night through Sunday night...Scattered to numerous
showers and thunderstorms with potential areas of heavy rain
along and east of the continental divide.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report hail, wind gusts past 45 mph and any
flooding. Thank you.

In the hours before

Special weather statement, Jun 21, 3:22 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Riverton WY
322 PM MDT Thu Jun 21 2018

WYZ001-220000-
Yellowstone National Park-
Including the cities of Lake, Mammoth, and Old Faithful
322 PM MDT Thu Jun 21 2018

...Strong Thunderstorms Late this Afternoon Across Yellowstone...

Strong thunderstorms will move into and develop across Yellowstone
National Park between 315 and 600 PM this afternoon. Storms are
generally moving west to east and could have small hail, gusty
winds to around 45 mph, heavy rains, and dangerous lightning
associated with them.

Please seek shelter in a sturdy building as these storms near your
area. When thunder roars go indoors!
Special weather statement, Jun 21, 3:25 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
325 PM MDT THU JUN 21 2018

WYZ002-005-007-016-017-212215-
Owl Creek and Bridger Mountains-Wind River Basin-Upper Wind River
Basin-Southwest Big Horn Basin-Absaroka Mountains-
325 PM MDT THU JUN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS AND
CENTRAL FREMONT COUNTIES UNTIL 415 PM MDT...

At 324 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Burris to near Diversion
Dam Rest Area. Movement was northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Anchor Dam around 355 PM MDT.
  Hamilton Dome and Legend Rock State Petroglyph Site around 415 PM
  MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4394 10856 4337 10822 4314 10901 4351 10923
TIME...MOT...LOC 2124Z 234DEG 34KT 4349 10911 4325 10897

Lipson
Local storm report, Jun 21, 3:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
335 PM MDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FUNNEL CLOUD     W WORLAND               44.01N 107.96W
06/21/2018                   WASHAKIE           WY   LAW ENFORCEMENT

            NOT POSITIVE HOW MANY MILES WEST OF WORLAND FUNNEL WAS.

&&

BBOURQUE
Special weather statement, Jun 21, 3:36 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
336 PM MDT THU JUN 21 2018

WYZ005>007-212215-
Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Southwest
Big Horn Basin-
336 PM MDT THU JUN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS AND
NORTHWESTERN WASHAKIE COUNTIES UNTIL 415 PM MDT...

At 334 PM MDT, the public reported a strong thunderstorm 10 miles
north of Legend Rock State Petroglyph Site, or 17 miles southeast of
Meeteetse, moving east at 40 mph. A funnel cloud was reported with
this storm around 330 PM MDT.

One-half inch diameter hail, wind gusts of 40 to 50 mph, and
dangerous lightning be possible with this storm.

This storm will remain over mainly rural areas of north central Hot
Springs and northwestern Washakie Counties, including the following
locations... Badlands Overlook and Grass Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4382 10806 4381 10884 4382 10882 4384 10882
      4384 10886 4386 10885 4385 10888 4386 10891
      4389 10887 4391 10888 4391 10890 4393 10886
      4395 10889 4394 10890 4399 10892 4399 10879
      4403 10879 4408 10856 4417 10824 4417 10811
TIME...MOT...LOC 2134Z 253DEG 34KT 4394 10868

CNJ
Special weather statement, Jun 21, 3:36 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
336 PM MDT THU JUN 21 2018

WYZ004>006-212215-
North Big Horn Basin-Southeast Big Horn Basin-Southwest Big Horn
Basin-
336 PM MDT THU JUN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS...SOUTH
CENTRAL BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES UNTIL 415 PM
MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Winchester, or 15 miles west of Worland, moving
northeast at 40 mph.

A funnel cloud in the vicinity of Gooseberry Road or Highway 431 west
of Worland was observed with this particular storm. Half inch hail
and winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Wyoming Boys School around 350 PM MDT.
  Worland Municipal Airport around 355 PM MDT.
  Worland around 400 PM MDT.

Other locations impacted by this storm include Badlands Overlook and
Washakie County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4381 10832 4399 10863 4432 10773 4399 10752
TIME...MOT...LOC 2134Z 239DEG 34KT 4396 10826

Lipson
Local storm report, Jun 21, 3:37 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
337 PM MDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FUNNEL CLOUD     20 NW THERMOPOLIS       43.85N 108.50W
06/21/2018                   HOT SPRINGS        WY   TRAINED SPOTTER

&&

NMYERS

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:52 PM MDTSpecial Weather StatementRIW38 min
Jun 21, 2:12 PM MDTSpecial Weather StatementRIWSublette48 min
Jun 21, 2:31 PM MDTSpecial Weather StatementRIWHot Springs44 min
Jun 21, 2:36 PM MDTSpecial Weather StatementRIWHot Springs39 min
Jun 21, 2:52 PM MDTSpecial Weather StatementRIW38 min
Jun 21, 3:19 PM MDTSpecial Weather StatementRIWWashakie41 min
Jun 21, 3:25 PM MDTSpecial Weather StatementRIWHot Springs50 min
Jun 21, 3:36 PM MDTSpecial Weather StatementRIWHot Springs39 min
Jun 21, 3:55 PM MDTSpecial Weather StatementRIWSublette50 min
Jun 21, 4:18 PM MDTSpecial Weather StatementRIWTeton27 min
Jun 21, 4:31 PM MDTSevere Thunderstorm WarningRIWWashakie29 min
Jun 21, 4:42 PM MDTSpecial Weather StatementRIWBig Horn48 min
Jun 21, 5:01 PM MDTSpecial Weather StatementRIWWashakie44 min
Jun 21, 5:29 PM MDTSpecial Weather StatementRIWNatrona31 min
Jun 21, 5:30 PM MDTSpecial Weather StatementRIWBig Horn30 min
Jun 21, 5:32 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 21, 5:35 PM MDTSpecial Weather StatementRIWSublette25 min
Jun 21, 5:42 PM MDTSpecial Weather StatementRIW33 min
Jun 21, 5:48 PM MDTSpecial Weather StatementRIWFremont27 min
Jun 21, 5:57 PM MDTSpecial Weather StatementRIWNatrona33 min

Nearby

Tornado Warnings in Wyoming, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.